WDVV equations from algebra of forms

A. Marshakov, A. Mironov, A. Morozov

Research output: Contribution to journalArticlepeer-review

56 Citations (Scopus)

Abstract

A class of solutions to the WDVV equations is provided by period matrices of hyper-elliptic Riemann surfaces, with or without punctures. The equations themselves reflect associativity of explicitly described multiplicative algebra of (possibly meromorphic) one-differentials, which holds at least in the hvperelliptic case. This construction is direct generalization of the old one, involving the ring of polynomials factorized over an ideal, and is inspired by the study of the Seiberg-Witten theory. It has potential to be further extended to reveal algebraic structures underlying the theory of quantum cohomologies and the prepotentials in string models with N = 2 supersymmetry.

Original languageEnglish
Pages (from-to)773-787
Number of pages15
JournalModern Physics Letters A
Volume12
Issue number11
DOIs
Publication statusPublished - 10 Apr 1997
Externally publishedYes

Fingerprint

Dive into the research topics of 'WDVV equations from algebra of forms'. Together they form a unique fingerprint.

Cite this